# SDR P5CA9600103

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Link
- Part number: 69B91104600
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PNEUMATIC DUCT LINK AT PYLON HORIZONTAL FIREWALL FOUND BROKEN ON LEFT SIDE.  LINK ASSY REPLACED AND SECURED IAW MM 36-11-01.
